# SDR DALA2018022601184

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 62,810 hours, 23,503 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE LIGHT REMAINS ILLUMINATED WITH DOOR DISARMED. REMOVED AND REPLACED THE DOOR FWD AND AFT PROXIMITIY SENSORS IAW AMM 25-66-11.
